# SDR UALA2011022800971

- Difficulty date: February 26, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 65,202 hours, 19,884 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT PRESSURE DECK AT BS 1681 FROM RBL 0 TO RBL 50. MAJOR REPAIR ACCOMPLISHED: AFTER CORROSION REMOVAL PER SRM FOUND AREAS OUT OF LIMITS. A PERMANENT REPAIR ACCOMPLISHED PER SRM REPAIR 2 USING EA 57-53-090 AND 8100-9 DATED FEB 25, 2011.
